American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A78) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Ronald R. Coifman and Guido Weiss. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977) 569-645. MR 0447954.
Abstract, references, and article information
View Article: PDF

[2] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information
View Article: PDF

[3] Jan-Olov Strömberg. Bounded mean oscillation with Orlicz norms and duality of Hardy spaces. Bull. Amer. Math. Soc. 82 (1976) 953-955. MR 0419772.
Abstract, references, and article information
View Article: PDF

[4] Donald E. Marshall. Blaschke products generate $H^\infty$. Bull. Amer. Math. Soc. 82 (1976) 494-496. MR 0402054.
Abstract, references, and article information
View Article: PDF

[5] Karel de Leeuw. The failure of spectral analysis in $L^p$ for $0 < p < 1$. Bull. Amer. Math. Soc. 82 (1976) 111-114. MR 0390656.
Abstract, references, and article information
View Article: PDF

[6] Paul R. Chernoff. Quasi-analytic vectors and quasi-analytic functions. Bull. Amer. Math. Soc. 81 (1975) 637-646. MR 0636276.
Abstract, references, and article information
View Article: PDF

[7] D. L. Burkholder. $H^p$ spaces and exit times of Brownian motion. Bull. Amer. Math. Soc. 81 (1975) Part 1:556-558. MR 0362519.
Abstract, references, and article information
View Article: PDF

[8] T. Weight. Some subalgebras of $L^\infty \left(T \right)$ determined by their maximal ideal spaces. Bull. Amer. Math. Soc. 81 (1975) 192-194. MR 0352992.
Abstract, references, and article information
View Article: PDF

[9] Charles Horowitz. Zeros of functions in the Bergman spaces. Bull. Amer. Math. Soc. 80 (1974) 713-714. MR 0338399.
Abstract, references, and article information
View Article: PDF

[10] Donald Sarason. Algebras of functions on the unit circle. Bull. Amer. Math. Soc. 79 (1973) 286-299. MR 0324425.
Abstract, references, and article information
View Article: PDF

[11] D. J. Patil. Representation of $H^p $-functions. Bull. Amer. Math. Soc. 78 (1972) 617-620. MR 0298017.
Abstract, references, and article information
View Article: PDF

[12] Dennis A. Hejhal. Classification theory for Hardy classes of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 767-771. MR 0281907.
Abstract, references, and article information
View Article: PDF

[13] M. B. Abrahamse. Toeplitz operators in multiply connected regions. Bull. Amer. Math. Soc. 77 (1971) 449-454. MR 0273435.
Abstract, references, and article information
View Article: PDF

[14] Marvin Rosenblum and James Rovnyak. The factorization problem for nonnegative operator valued functions. Bull. Amer. Math. Soc. 77 (1971) 287-318. MR 0273437.
Abstract, references, and article information
View Article: PDF

[15] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1